# SDR SABA020070

- Difficulty date: July 7, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 27,015 hours, 23,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: CC930
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

Flight 5047 from CLT to TLH : During pre-flight in Clt, pilot reported the ceiling emergency light would not test at row seven. Maintenance removed and replaced the number three battery at row three. System ops checked good and Aircraft was returned to service.
